# SDR SWAA2013120322976

- Difficulty date: October 4, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,260 hours, 22,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: S912188
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL SUPPORT ANGLE CRACKED BETWEEN STATION 1095 TO STATION 1133, LONGERON 2R.  R & R ANGLE IAW SRM & DRAWING.
